# SDR HALA2018012500012

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 54,913 hours, 10,189 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734219
- Part serial: 991219
- Condition: Faulty
- Location: Apu
- Part time: 7,012 hours, 1,412 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT 1ST APU START ATTEMPT. 2ND APU START OK AFTER LANDING. BITE CHECK NO FAULT NOTED. CONDITION SAME, CHANGED IGNITER PER AMM 49-41-02-404-406, CONDITION SAME. REPLACED APU CONTROL UNIT PER AMM 49-61-05-404-008. NO FAULT NOTED. OK FOR SVC.
